# SDR UPS99830896

- Difficulty date: October 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5642960103
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LT INBD FLAP OTBD T/E WEDGE SKIN IS CRACKED.  REMOVED, FABRICATED, AND REPLACED THE FLAP WEDGE SKIN IAW DWG 5642960 AND SRM 51-1-21 AND 51-1-21A.
